# SDR SWIA200210549

- Difficulty date: January 8, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 3,380 hours, 2,841 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Condition: Malfunctioned
- Location: Lt Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

LEFT SPOILERON FAULT CAUTION MESSAGE.  REPLACED LEFT SPOILER OUTBOARD PCU IAW CL600 MM 27-62-01.  SPOILERON OPS CHECK GOOD.  PCU LEAK CHECK GOOD.  S/N OFF:  9779.
